jueves, 17 de noviembre de 2016

Halucinaciones inducidas por opioides / Opioid-induced allucinations

Noviembre 17, 2016. No. 2511






Halucinaciones inducidas por opioides. Revisión de la literatura, patofisiología, diagnóstico y manejo
Opioid-induced Hallucinations: A Review of the Literature, Pathophysiology, Diagnosis, and Treatment
Anesth Analg. 2016 Oct;123(4):836-43. doi: 10.1213/ANE.0000000000001417.
Opioid-induced Hallucinations: A Review of the Literature, Pathophysiology, Diagnosis, and Treatment.

Abstract
Despite their association with multiple adverse effects, opioid prescription continues to increase. Opioid-induced hallucination is an uncommon yet significant adverse effect of opioid treatment. The practitioner may encounter patient reluctance to volunteer the occurrence of this phenomenon because of fears of being judged mentally unsound. The majority of the literature concerning opioid-induced hallucinations arises from treatment during end-of-life care and cancer pain. Because the rate of opioid prescriptions continues to increase in the population, the rate of opioid-associated hallucinations may also conceivably increase. With a forecasted increase in the patient-to-physician ratio, opioid therapy is predicted to be provided by practitioners of varying backgrounds and medical specialties. Hence, knowledge of the pharmacology and potential adverse effects of these agents is required. This reviewseeks to increase awareness of this potential complication through a discussion of the literature, potential mechanisms of action, diagnosis, and treatment strategies.

XIII Congreso Virtual Mexicano de Anestesiología
Inscripciones Abiertas
Octubre a Diciembre 2016

Información / Information
California Society of Anesthesiologists
Annual Meeting April 27-30, 2017
San Francisco California
Like us on Facebook   Follow us on Twitter   Find us on Google+   View our videos on YouTube 
Anestesiología y Medicina del Dolor

52 664 6848905

Copyright © 2015
Publicar un comentario en la entrada